# SDR ASMF2018010100001

- Difficulty date: November 7, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 2,713 hours, 317 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 700133H03
- Part serial: AAEF003098
- Condition: Damaged
- Part time: 2,713 hours, 317 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, AN OIL LEAK WAS DETECTED IN THE VARIABLE FREQUENCY STARTER GENERATORS L1 AND L2.  MAINTENANCE  PERFORMED REVISION DETECTING THE VARIABLE FREQUENCY STARTER GENERATORS SENSOR SCREWS BROKEN SO THE VARIABLE FREQUENCY STARTER GENERATORS WERE REPLACED IAW DMC-B787-A-24-21-09-00B-520A-A AND DMC-B787-A-24-21-09-00B-720A-A, TESTED CORRECT.
